Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Is quenching in infinite time possible?


Authors: Marek Fila and Bernhard Kawohl
Journal: Quart. Appl. Math. 48 (1990), 531-534
MSC: Primary 35B40; Secondary 35K57
DOI: https://doi.org/10.1090/qam/1074968
MathSciNet review: MR1074968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B40, 35K57

Retrieve articles in all journals with MSC: 35B40, 35K57


Additional Information

DOI: https://doi.org/10.1090/qam/1074968
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society